# SDR DXTA2024010210495

- Difficulty date: January 1, 2024
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N620QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0162
- Aircraft time: 4,820 hours, 3,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 008133
- Condition: Faulted
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV EMERG LIGHT: EMERGENCY EXIT LIGHT BURNED OUT.  REMOVED SERVICEABLE EMER BATT #3 PIN CBS28-1 SIN 008133 AND INSTALLED SERVICEABLE EMER BATT #3 IAW CE680A MM 33-50-06. OPS CHECK GOOD. 2 FOR CUSTOMER CONVENIENCE REMOVED SERVICEABLE EMER BATT #4 PIN CBS28-1 SIN 1035M AND INSTALLED SERVICEABLE EMER BATT #4 IAW CE680A MM 33-50-06. OPS CHECK GOOD.
